| Model Number |
26208AMA |
| Medical Device Problem Code |
Optical Distortion (3000)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Event or Problem Description
The following was reported: "the vision is foggy, and there is a shadow due to a solder joint issue." no negative impact in state of health reported.
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).